# SDR USAA2009042490980

- Difficulty date: April 16, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 73,854 hours, 33,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 140N270219
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - EES - L1 DOOR SLIDE ACTIVATION PUSH ROD "A" HAS BROKEN ROD ENDS.  REPLACED L1 DOOR SLIDE ACTIVATION PUSH ROD "A" IAW B757 AMM 52-11-20.
